Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Have back ache, fever, shivering, tiredness, light headedness. Taken Ibuprofen, paracetamol. What is the problem?

Hi Samuel, I am feeling cold from inside, back ache and a bit of temperature not really high, shivering, tiredness and light headedness. I had this from day before yday. Y'day I took paracetamol and ibuprofen and was completely fine by afternoon. late in the evening again felt the same symptoms. really cold feeling while my wife says its is really hot in here. what can be the problem?

- Nik
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response

By history it looks like a viral prodrome.
You may have acquired any viral infection.
you have fever, myalgia, headache and fatigue.
Take adequate rest.
Consume lot of oral fluids.
Take antipyretics for fever and myalgia.
If it does not subside within 3 to 4 days then consult you doctor do blood and urine test.
Answered: Tue, 21 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor